MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25520
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that after moving a patient from induction to urology, the nibp (non--invasive blood pressure) could not be measured with the m540 monitor.The patient was cardiopulmonary stable and there was no adverse patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The cockpit logs provided for review showed nibp data import error messages.However, further investigation into the cockpit c700 logs provided no root cause for the messages.The m540 logs that were provided were determined to be the incorrect m540.The logs downloaded after the event were taken from the iacs, with an m540 docked.During investigation, it was determined that another m540 was in use during the event.When attempting to obtain the correct m540 logs, the logs for the date of the event had already been overwritten due to the device remaining in use.No root cause of the error messages could be determined from the cockpit logs, and as the m540 logs were unavailable, a root cause could not be determined.If the reported issue occurs again, another complaint will be opened to re-investigate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The cockpit logs provided for review showed nibp data import error messages.However, further investigation into the cockpit c700 logs provided no root cause for the messages.The m540 logs that were provided were determined to be the incorrect m540.The logs downloaded after the event were taken from the iacs, with an m540 docked.During investigation, it was determined that another m540 was in use during the event.When attempting to obtain the correct m540 logs, the logs for the date of the event had already been overwritten due to the device remaining in use.No root cause of the error messages could be determined from the cockpit logs, and as the m540 logs were unavailable, a root cause could not be determined.As the m540 continued to be used, and it was further confirmed that the issue did not reoccur and a root cause could not be determined, the reported symptom may have been a temporary issue.Since the device has been back in use, no further issues have been reported.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21480957
Report Number1220063-2025-00016
Device Sequence Number3995270
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)180620(93)MS25520-50
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date08/27/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown